|from trizivir to kaletra
Sep 11, 2008
Hello Doctor Vergel,
Can a change from trizivir (which I had taken for 5 years, before that 5 years with retrovir+hivid) to kaletra + kivexa accelerate the lipoatrophy? I have started taken this combo 4 months ago to avoid lipo and I think that it might be developping faster. Could this happen, is there another combo that might be more lipo friendly? Many thanks.
| Response from Mr. Vergel
Your new combo is not linked to lipoatrophy (fat loss under the skin). Is that what your question is about?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Social Worker Ethics And Hiv Postive Clients And Duty To Disclose
- Hiv And Bubonic Plague
- Flaxseed Oil And Neuropathy
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
- Swollen Glands In The Groin Area And Hiv
- How Long Does It Take For A Bacterial Vaginosis To Harm You?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.